MathSciNet Relay Station
MathSciNet bibliographic data
MR2914084 47H10 (47H09)
Karapınar, E.; Erhan, İ. M.; Ulus, A. Yıldız Fixed point theorem for cyclic maps on partial metric spaces. Appl. Math. Inf. Sci. 6 (2012), no. 2, 239–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement